Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Lehmer $k$-tuples
HTML articles powered by AMS MathViewer

by Emre Alkan, Florin Stan and Alexandru Zaharescu PDF
Proc. Amer. Math. Soc. 134 (2006), 2807-2815 Request permission

Abstract:

Generalizing a classical problem of Lehmer, in this paper we provide an asymptotic result for the number of Lehmer $k$-tuples.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 11L05, 11K36
  • Retrieve articles in all journals with MSC (2000): 11L05, 11K36
Additional Information
  • Emre Alkan
  • Affiliation: Department of Mathematics, University of Illinois at Urbana-Champaign, Altgeld Hall, 1409 W. Green Street, Urbana, Illinois 61801
  • Email: alkan@math.uiuc.edu
  • Florin Stan
  • Affiliation: Institute of Mathematics of the Romanian Academy, P.O. Box 1-764, 70700 Bucharest, Romania – and – Department of Mathematics, University of Illinois at Urbana- Champaign, Altgeld Hall, 1409 W. Green Street, Urbana, Illinois 61801
  • Email: fstan@math.uiuc.edu
  • Alexandru Zaharescu
  • Affiliation: Institute of Mathematics of the Romanian Academy, P.O. Box 1-764, 70700 Bucharest, Romania – and – Department of Mathematics, University of Illinois at Urbana- Champaign, Altgeld Hall, 1409 W. Green Street, Urbana, Illinois 61801
  • MR Author ID: 186235
  • Email: zaharesc@math.uiuc.edu
  • Received by editor(s): April 18, 2005
  • Published electronically: April 10, 2006
  • Communicated by: David E. Rohrlich
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 134 (2006), 2807-2815
  • MSC (2000): Primary 11L05, 11K36
  • DOI: https://doi.org/10.1090/S0002-9939-06-08484-X
  • MathSciNet review: 2231602